# SDR FDEA201006182051

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,737 hours, 38,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST "A" SYSTEM HYDRAULICS AT FL 250.  ENG 1 & 2 FLUID SHUTOFF CLOSED FOR 30 MINUTES WITH  ENGINE NR 1 & 2 OPERATING.  FOUND SPOILER HYD FLUID RETURN LINE NEAR WING  STATION 546.5 BROKEN  REPLACED SPOILER RETURN LINE PER SPM. LEAK CK`S  NORMAL. SYSTEM A PRESSURE FILTERS AND NR 1 ENGINE PUMP CASE DRAIN FILTERS CHECKED AND REPLACED WITH NO CONTAIMINATION FOUND. SEE WRI 29-10/1917 FOR FILTER  REPLACEMENT. SERVICED A,B AND STBY RESERVIORS PER AMM 12-12-000-2-0.
